# SDR AWXA200300010

- Difficulty date: December 29, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 51,867 hours, 19,578 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1005
- Condition: Chafed
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-10 CHECK THE CABIN FRAME WAS FOUND CHAFED AT BS 1280, STR 11 R/H, RBL 68. MAINTENANCE REMOVED CHAFED REPAIR DOUBLER AT BS 1280, STR 11 R/H, RBL 68; FABRICATED A REPAIR DOUBLER; AND INSTALLED REPAIR PART IAW B757-200 SRM 53-00-07, PG. 201-203, FIG. 201.
